# SDR QXEA200701349

- Difficulty date: August 17, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 4,749 hours, 3,242 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2571, ON TAXI RECEIVED A AFT CARGO SHUTOFF VALVE MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE CYCLED THE ELECTRICAL POWER, NO FAULTS IN HISTORY, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
